# SDR COOSDR020170

- Difficulty date: June 1, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734757
- Part serial: 5096Y
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER NR 14 UPPER AND LOWER SKIN DELAMINATED AND HONEYCOMB CORE CORRODED.
